Discussions By Condition: Eye conditions

prednisone reduction in dose and blurry vision/inflamation.

Posted In: Eye conditions 0 Replies
  • Posted By: anurag.d.garg
  • December 31, 2007
  • 04:16 PM

Hello,
My Mother was operated for cataract and is on the prednisone eye drops and prednisone 40 mg pill by mouth daily.After a week of surgery,she got the blurry vision of 20/40 which surgeon explained that vision should be ok and clear with in a week or couple of weeks.

Prednisone - which is currently acting as an antiinflamatory in the form of eye drop and by mouth, is the main drug being given to my mother and has helped her in recovery as well, but when the prednisone's dose is reduced, (30 mg a day), her vision goes worse.(May be its due to the reduced healing of the inflamation in the eye with the reduced dose of Prednisone).

The question is -- Once the steriods are stopped eventually, will the eye heal automatically with the natural course of healing in 6-8 weeks or so
OR
The inmflamation will set to where it is once the prednisone is stopped as the main cause of blurry vision right now is the inflamation in the eye.

**please let me know if some one experienced the similar/same issue or
if some knows the cause of it and knows the remedy as well.

With Thanks and Appericiation for your response and your time,
Anurag.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.